# SDR AALA201609059020

- Difficulty date: August 26, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 50,758 hours, 14,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 657N33501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR SUPPORT ANGLE CRACKED BETWEEN BS 1320 AND BS 1340 AT BUTT LINE 0.  REPLACED ANGLE IAW SRM 51-40-02 AND SRM 51-40-05.
